Deepak Dhar
TitleCited byYear
Self-organized critical state of sandpile automaton models
D Dhar
Physical Review Letters 64 (14), 1613, 1990
1010*1990
Exactly solved model of self-organized critical phenomena
D Dhar, R Ramaswamy
Physical Review Letters 63 (16), 1659, 1989
415*1989
The abelian sandpile and related models
D Dhar
Physica A: Statistical Mechanics and its Applications 263 (1-4), 4-25, 1999
357*1999
Equivalence between the Abelian sandpile model and the q→ 0 limit of the Potts model
SN Majumdar, D Dhar
Physica A: Statistical Mechanics and its Applications 185 (1-4), 129-145, 1992
3011992
Theoretical studies of self-organized criticality
D Dhar
Physica A: Statistical Mechanics and its Applications 369 (1), 29-70, 2006
2782006
Abelian sandpile model on the Bethe lattice
D Dhar, SN Majumdar
Journal of Physics A: Mathematical and General 23 (19), 4333, 1990
1861990
Lattices of effectively nonintegral dimensionality
D Dhar
Journal of Mathematical Physics 18 (4), 577-585, 1977
1751977
Height correlations in the Abelian sandpile model
SN Majumdar, D Dhar
Journal of Physics A: Mathematical and General 24 (7), L357, 1991
1721991
Eulerian walkers as a model of self-organized criticality
VB Priezzhev, D Dhar, A Dhar, S Krishnamurthy
Physical Review Letters 77 (25), 5079, 1996
1571996
Algebraic aspects of abelian sandpile models
D Dhar, P Ruelle, S Sen, DN Verma
Journal of Physics A: Mathematical and General 28 (4), 805, 1995
1551995
An exactly solved model for interfacial growth
D Dhar
Phase transitions 9 (1), 51-51, 1987
1511987
Exact solution of a directed-site animals-enumeration problem in three dimensions
D Dhar
Physical review letters 51 (10), 853, 1983
1511983
Zero-temperature hysteresis in the random-field Ising model on a Bethe lattice
D Dhar, P Shukla, JP Sethna
Journal of Physics A: Mathematical and General 30 (15), 5259, 1997
1361997
Self‐avoiding random walks: Some exactly soluble cases
D Dhar
Journal of Mathematical Physics 19 (1), 5-11, 1978
1301978
Driven depinning in anisotropic media
LH Tang, M Kardar, D Dhar
Physical review letters 74 (6), 920, 1995
1171995
Directed diffusion in a percolation network
M Barma, D Dhar
Journal of Physics C: Solid State Physics 16 (8), 1451, 1983
1061983
Equivalence of the two-dimensional directed-site animal problem to Baxter's hard-square lattice-gas model
D Dhar
Physical Review Letters 49 (14), 959, 1982
1051982
Enumeration of directed site animals on two-dimensional lattices
D Dhar, MK Phani, M Barma
Journal of Physics A: Mathematical and General 15 (6), L279, 1982
1001982
Hysteresis and self-organized criticality in the O (N) model in the limit N to infinity
D Dhar, PB Thomas
Journal of Physics A: Mathematical and General 25 (19), 4967, 1992
961992
On the orientational ordering of long rods on a lattice
A Ghosh, D Dhar
EPL (Europhysics Letters) 78 (2), 20003, 2007
682007
The system can't perform the operation now. Try again later.
Articles 1–20